# SDR GTIA000078

- Difficulty date: February 3, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 3510 · Crew Oxygen System
- Part: Mask
- Condition: Will Not Test
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - AFT F/A STATION AND F/A STATION AT G4 GALLEY, 02 MASKS DID NOT DROP ON CHECK.  CLEANED AND RESET LATCH ASSEMBLIES.  OPS CHECK NORMAL IAW MD80MM 35-20-00.  (M)
